MAUDE Adverse Event Report: Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE

Symatese Evolysse Form; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Pain (1994); Subcutaneous Nodule (4548); Swelling/ Edema (4577)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported being injected with evolysse form in the lips during an onsite training session at her place of employment on (b)(6) 2026.After an unspecified period of time the patient experienced persistent, hard nodules throughout her lips.The patient reported undergoing multiple treatments to dissolve the product with 21 vials of hylenex.As of (b)(6) 2026, the patient reported the product is still not fully dissolved.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The batch release form was reviewed, and the device met all specifications prior to release.The product was used off label in the lip region.We cannot rule out that this may have contributed to the reported event.(b)(4).

Brand Name
Evolysse Form
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
Symatese
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key50075174
Report Number3015260155-2026-00011
Device Sequence Number10253297
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270228(10)S2251070178
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
Report Date (Section F) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2250760084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/03/2026
Event Location Other
Date Report to Manufacturer08/17/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA08/17/2026